# SDR MWEA990002

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2913045501
- Condition: Corroded
- Location: Bs 351-362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD CARGO COMPARTMENT INTERCOSTAL LEFT SIDE FROM FUSELAGE 351 TO 362 AT LONGERON 29L.  MTC FABRICATED AND INSTALLED NEW INTERCOSTAL.
